# SDR UALA2010092703560

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 53,632 hours, 6,416 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 52 ABC EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, CHECKS OK.
